MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number DBP-1400
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported their battery has an expirtion date in 2025, but the battery is dead.The serial number for the aed was not provided.The reported event did not occur during patient use.
 
Additional Manufacturer Narrative
Communication with the customer did not identify the cause for the depleted battery pack.The maintenance schedule is not known.No additional information is available to further inveigate the event.As the battery pack will not be returned for analysis the cause of the complaint cannot be determined.The ifu states: improper maintenance can cause the defibtech ddu series aed not to function.Maintain the ddu series aed only as described in the user manual and operating guide.The aed contains no user-serviceable parts- do not take the unit apart.Follow all battery pack labeling instructions.Do not install battery packs after the expiration date.The available information does not indicate that the device did not perform as intended or failed to meet product specifications.This device is used for treatment, not diagnosis.Should additional information become available a follow-up mdr shall be submitted.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key19346971
Report Number3003521780-2024-00493
Device Sequence Number19478342
Product Code MKJ
UDI-Device Identifier00815098020362
UDI-Public00815098020362
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2025
Device Model NumberDBP-1400
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown